# SDR 2025FA0000654

- Difficulty date: September 7, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Aircraft: N769XJ
- Make and model: Cessna 750
- Aircraft serial: 7500269
- Aircraft time: 17,550 hours, 8,511 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: S3128B1066
- Condition: Ruptured
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

A SIDE HYDRAULIC BLOW OUT IN FLIGHT
